Acta Mathematica Hungarica

, Volume 53, Issue 1–2, pp 237–251 | Cite as

Bernstein type inequalities for a class of polynomials

  • T. Erdélyi
  • J. Szabados
Article

Keywords

Type Inequality Bernstein Type Bernstein Type Inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Erdélyi — J. Szabados, On trigonometric polynomials with positive coefficients,Studia Sci. Math. Hungar. 23 (1987).Google Scholar
  2. [2]
    V. S. Videnskiî, Extremal estimates for the derivative of a trigonometric polynomial on an interval shorter than the period,DAN USSR,130 (1960), 13–16 (in Russian).Google Scholar
  3. [3]
    J. Szabados, Bernstein and Markov type estimates for the derivative of a polynomial with real zeros, inFunctional Analysis and Approximation, Birkhäuser Verlag (Basel, 1981), pp. 177–188.Google Scholar
  4. [4]
    T. Erdélyi, Markov type estimates for derivatives of polynomials of special type,Acta Math. Hung.,51 (1988), 421–436.Google Scholar
  5. [5]
    T. Erdélyi, Pointwise estimates for derivatives of polynomials with restricted zeros,Proceedings of the Alfred Haar Memorial Conference held in Budapest, 1985; Vol. 49; North Holland (Amsterdam-Budapest, 1987), pp. 329–343.Google Scholar
  6. [6]
    T. Erdélyi-J. Szabados, On polynomials with positive coefficients,Journal of Approximation Theory,54, (1988), 107–122.Google Scholar
  7. [7]
    G. G. Lorentz, Degree of approximation by polynomials with positive coefficients,Math. Ann.,151 (1963), 239–251.Google Scholar
  8. [8]
    T. Erdélyi, Pointwise estimates for the derivatives of a polynomial with real zeros,Acta Math. Hung.,49 (1987), 219–235.Google Scholar

Copyright information

© Akadémiai Kiadó 1989

Authors and Affiliations

  • T. Erdélyi
    • 1
  • J. Szabados
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapest

Personalised recommendations